MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLC HEX SCRDRVR SHAFT RIGID; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US DLC HEX SCRDRVR SHAFT RIGID; HIP INSTRUMENTS : SCREWDRIVERS
Model Number 2274-04-000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screwdrivers were stripped and poly extractor was broken.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
DLC HEX SCRDRVR SHAFT RIGID
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10093926
Report Number1818910-2020-12687
Device Sequence Number3407770
Product Code HXX
UDI-Device Identifier10603295109037
UDI-Public10603295109037
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-04-000
Device Catalogue Number227404000
Device Lot NumberAA0197E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR